# SDR SWAA2014082531204

- Difficulty date: August 12, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 54,021 hours, 31,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER BULKHEAD CHORD SKIN CRACKED AT BS 540 STRINGER 22R.  REPAIRED CHORD IAW EA.
